Open Access
2014 q-Extensions for the Apostol Type Polynomials
Nazim I. Mahmudov, Marzieh Eini Keleshteri
J. Appl. Math. 2014(SI06): 1-8 (2014). DOI: 10.1155/2014/868167


The aim of this work is to introduce an extension for q-standard notations. The q-Apostol type polynomials and study some of their properties. Besides, some relations between the mentioned polynomials and some other known polynomials are obtained.


Download Citation

Nazim I. Mahmudov. Marzieh Eini Keleshteri. "q-Extensions for the Apostol Type Polynomials." J. Appl. Math. 2014 (SI06) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131940
MathSciNet: MR3219435
Digital Object Identifier: 10.1155/2014/868167

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI06 • 2014
Back to Top